# SDR CA970109022

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor Bolt
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT. GEAR RECYCLED, NO CHANGE. AIRCRAFT RETURNED TO BASE. MAINTENANCE TROUBLESHOOTING FOUND SENSOR TARGET BOLT LOOSE. SENSOR BOLT RETIGHTENED AND GEAR SWING CARRIED OUT AND SYSTEM CHECKED SERVICEABLE.
